# SDR HALA2016061100236

- Difficulty date: June 11, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 14,642 hours, 2,247 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 3334119003
- Part serial: 99928
- Condition: Contaminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DUE TO FLUCTUATING AIRSPEED AT ABOUT 140 KTS, ON CAPT SIDE.  FLUSHED PITOT LINES IAW AMM 34-11-00-170-801-A.  PERFORMED FUNCTIONAL TEST OF AIRSPEED DATA IAW AMM 34-13-00. CHECK OK.  LEAK TEST OF CAPT, F/O, AUX PITOTS IAW AMM 34-11-00-790-801-A, OK.     R & R CAPTAIN PITOT PROBE IAW AMM34-11-15.  OPS CHECK OK.  OK FOR SERVICE.
